ILL-posedness for the quadratic nonlinear Schrödinger equation with nonlinearity μ2

Tsukasa Iwabuchi, Kota Uriya

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We are concerned with the ill-posedness issue for the nonlinear Schrödinger equation with the quadratic nonlinearity μ2 and prove the norm ination in the dimensions 1 ≤ n ≤ 3. This is the extension of the ill-posed result by Kishimoto-Tsugawa [12] in one dimension and also the remaining case of Iwabuchi-Ogawa [7].

Original languageEnglish
Pages (from-to)1395-1405
Number of pages11
JournalCommunications on Pure and Applied Analysis
Volume14
Issue number4
DOIs
Publication statusPublished - 2015 Jul 1
Externally publishedYes

Keywords

  • Ill-posedness
  • Nonlinear Schrödinger equation
  • Norm ination

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'ILL-posedness for the quadratic nonlinear Schrödinger equation with nonlinearity μ<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this